# SDR P5CA9701517

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BS 1241 BULKHEAD AFT HOLE AT PASSENGER DECK FITTING, CRACK .0625 RUNNING DOWNWARD.  REAMED HOLE TO 0.875 AS PER SB 53-2283, HOLE CHECKED CRACK FREE.
